# SDR GTIA040595

- Difficulty date: May 30, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N802NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53168
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Chafed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LONGERON 8R AT FS 1280-1401 IN AFT ACC COMP CHAFED.  REMOVED SECTION OF LONGERON FROM STATION 1391-1427.  LOCATED AND DRILLED NEW SECTION AND ONE SPLICE.  INSTALLED NEW SECTION LONGERON AND SPLICE.  (M)
